Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Fixed point adjunctions for equivariant module spectra

J P C Greenlees and Brooke Shipley

Algebraic & Geometric Topology 14 (2014) 1779–1799
Abstract

We consider the Quillen adjunction between fixed points and inflation in the context of equivariant module spectra over equivariant ring spectra, and give numerous examples including some based on geometric fixed points and some on the Eilenberg–Moore spectral sequence.

Keywords
equivariant spectra, fixed points, Quillen adjunction
Mathematical Subject Classification 2010
Primary: 55P42
Secondary: 55N91, 55P91
References
Publication
Received: 16 February 2013
Revised: 23 October 2013
Accepted: 8 November 2013
Published: 29 May 2014
Authors
J P C Greenlees
Department of Pure Mathematics
University of Sheffield
The Hicks Building
Sheffield S3 7RH
UK
Brooke Shipley
Department of Mathematics, Statistics and Computer Science
University of Illinois at Chicago
508 SEO (m/c 249)
851 South Morgan Street
Chicago, IL 60607-7045
USA